# SDR UALA2009031000179

- Difficulty date: January 16, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 49,357 hours, 17,974 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: D30665109
- Condition: Faulty
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LT ESCAPE SLIDE BUSTLE STRAP RETAINING CLIP BROKEN.  REPLACED SLIDE ASSY.
